Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 53, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 18, 2010, 5:57 AM CDT for 4 counties in Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2010, 5:57 AM CDT (10:57 UTC)
- Expired
- Jul 18, 2010, 9:37 AM CDT
- In force
- 4 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lucas County, IA, Mahaska County, IA, Marion County, IA, Monroe County, IA
The radar
The Des Moines radar (KDMX), 91 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585 WGUS53 KDMX 181057 FFWDMX IAC117-123-125-135-181700- /O.NEW.KDMX.FF.W.0053.100718T1057Z-100718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 557 AM CDT SUN JUL 18 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... MONROE COUNTY IN SOUTH CENTRAL IOWA... NORTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA... SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL IOWA... SOUTHWESTERN MAHASKA COUNTY IN SOUTH CENTRAL IOWA... * UNTIL NOON CDT * AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA EARLIER THIS MORNING. NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED THAT OVER THREE INCHES OF RAIN HAD FALLEN IN TWO HOURS OR LESS OVER PORTIONS OF SOUTHERN MARION AND NORTHERN MONROE COUNTIES. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALBIA AND KNOXVILLE. SOME STREAMS AFFECTED INCLUDE WALNUT CREEK...NORTH CEDAR CREEK...AND CEDAR CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. && LAT...LON 4135 9279 4096 9264 4096 9310 4136 9320 $$ SMALL
3 follow-up statements
159 WGUS73 KDMX 181218 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 718 AM CDT SUN JUL 18 2010 IAC117-123-125-135-181700- /O.CON.KDMX.FF.W.0053.000000T0000Z-100718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS IA-MONROE IA-MAHASKA IA-MARION IA- 718 AM CDT SUN JUL 18 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION... SOUTHWESTERN MAHASKA...MONROE AND NORTHEASTERN LUCAS COUNTIES UNTIL NOON CDT... AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVED ACROSS THE AREA. DOPPLER ESTIMATES AND SCATTERED OBSERVER REPORTS INDICATED 2 TO 3 INCHES OF RAIN FELL IN UNDER 1 HOURS IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... ALBIA AND KNOXVILLE. REPORTS OF FLOODING ON 130TH NEAR COLUMBIA AND AND HIGHWAY 14 WERE RECEIVED. EARLIER REPORTS INDICATED WATER UP TO 4 FEET DEEP HAD PONDED IN PARTS OF KNOXVILLE. SOME STREAMS AFFECTED INCLUDE WALNUT CREEK...NORTH CEDAR CREEK...AND CEDAR CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. && LAT...LON 4135 9279 4096 9264 4096 9310 4136 9320 $$
933 WGUS73 KDMX 181328 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 828 AM CDT SUN JUL 18 2010 IAC117-123-125-135-181700- /O.CON.KDMX.FF.W.0053.000000T0000Z-100718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS IA-MONROE IA-MAHASKA IA-MARION IA- 828 AM CDT SUN JUL 18 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION... SOUTHWESTERN MAHASKA...MONROE AND NORTHEASTERN LUCAS COUNTIES UNTIL NOON CDT... AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WITH HEAVY RAINFALL HAD MOVED SOUTH OF THE AREA. HOWEVER...RUNOFF FROM THE EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE AREAS AROUND KNOXVILLE TO ALBIA. REPORTS OF FLOODING ON 130TH NEAR COLUMBIA AND AND HIGHWAY 14 WERE RECEIVED. EARLIER REPORTS INDICATED WATER UP TO 4 FEET DEEP HAD PONDED IN PARTS OF KNOXVILLE. SOME STREAMS AFFECTED INCLUDE WALNUT CREEK...NORTH CEDAR CREEK...AND CEDAR CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. && LAT...LON 4135 9279 4096 9264 4096 9310 4136 9320 $$ COGIL
941 WGUS73 KDMX 181437 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 937 AM CDT SUN JUL 18 2010 IAC117-123-125-135-181452- /O.CAN.KDMX.FF.W.0053.000000T0000Z-100718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS IA-MONROE IA-MAHASKA IA-MARION IA- 937 AM CDT SUN JUL 18 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN MARION...SOUTHWESTERN MAHASKA...MONROE AND NORTHEASTERN LUCAS COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE LEVELED OFF OR WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4135 9279 4096 9264 4096 9310 4136 9320 $$ COGIL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:40 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 18, 3:40 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 AM CDT SUN JUL 18 2010 .DISCUSSION... BUSY SHIFT WITH DERECHO RACING SWD ACRS THE CWA ATTM. CDFNT MAKING PROGRESS ACRS THE STATE AND WILL PUSH TSRA TO THE SE BY AFTN. LTL TIME SPENT ON FCST OTHER THAN LARGER SCALE FEATURES. MAIN CHNGS TO FCST IS WITH THE QSTNRY FNTL BNDRY REMAINING IN THE AREA THRU THE NEXT SVRL DAYS. HAVE UPPED POPS THRU THE PD WITH PERIODIC TSRA THRU THE NEXT 4 TO 5 DAYS. CONCERN IS FOR TTL RAFL. OTR THEN THE VERY HEAVY RAFL GOING ON AT PRESENT...IT APPEARS RAFL AMTS IN ANY 12 HR PD WILL NOT BE EXCESSIVE...HWVR THE TOTAL BY THE END OF THE WED NGT TO THU TIMEFRAME WILL LIKELY BE SVRL INCHS OVR MOST OF THE CWA. TRIMMED DAYTIME TEMPS BASED ON INC CLOUD COVER AND SHOWER ACTIVITY. && .AVIATION...18/06Z EXTREME INSTABILITY IN PLACE ACROSS THE SOUTHWEST AND WEST. STORMS FIRING OVER NW IOWA AND EXPECTED TO DROP SOUTH OVERNIGHT. INFLOW...SHEAR...INSTABILITY...AND MOISTURE AXIS ALL LINE UP INTO OUR FCST AREA FOR THE NIGHT HOURS. H700 TEMPS NEAR 13C OVER FAR WEST IA...WITH SLIGHTLY COOLER TEMPS OVER THE CENTRAL AND EAST. HAVE ADDED CONVECTIVE GUSTS TO 55KTS FOR NOW FOR KFOD AND 45KT FOR KDSM WITH EXPECTED ARRIVAL OF STORMS BETWEEN 05Z AND 09Z...SLIGHTLY LESSER WINDS AT KALO AND KMCW. FORWARD PROPAGATION VECTORS SUGGEST 50-55KTS MOVEMENT...SO CONCEIVABLY IF STRAIGHT LINE WIND SYSTEM DEVELOPS... GUSTS OF 60 TO 80KTS MAY NOT BE OUT OF THE QUESTION. ALREADY RECEIVING REPORTS OF 80 MPH WITH THESE STORMS. NEEDLESS TO SAY...POTENTIAL FOR SIGNIFICANT WIND EVENT NOW IN PROGRESS...SO AREA AIRPORT MANAGERS MAY WANT TO CONSIDER/EXERCISE ANY OPERATION PLANS FOR HIGH WIND EVENTS. REMAINDER OF FORECAST QUIETS DOWN WITH WEAK HIGH BUILDING IN FOR THE REMAINDER OF THE PERIOD. VFR CIGS AND LIGHT NW WINDS AFT 13Z SUN EXPECTED FOR MOST OF THE DAY THROUGH LATE AFTERNOON. /REV && .DMX WATCHES/WARNINGS/ADVISORIES...NONE && SHORT TERM...MS JUL 10 LONG TERM...MS JUL 10 AVIATION...REV
Hazardous weather outlook, Jul 18, 5:45 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 545 AM CDT SUN JUL 18 2010 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-191100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 545 AM CDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OCCUR OVER THE SOUTHEAST HALF OF THE AREA THIS MORNING. SEVERE STORMS ARE POSSIBLE EARLY OVER THE FAR SOUTHEAST. SCATTERED THUNDERSTORMS ARE EXPECTED SOUTH OF HIGHWAY 92 THIS AFTERNOON...HOWEVER SEVERE WEATHER IS NOT LIKELY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED OVER THE SOUTHWEST HALF OF IOWA AFTER MIDNIGHT TONIGHT. SEVERE WEATHER IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY NIGHT. THE THREAT OF SEVERE WEATHER IS LOW WITH THESE STORMS...HOWEVER HEAVY RAINFALL IS LIKELY. OVER THE COURSE OF THE NEXT FEW DAYS...MOST LOCATIONS CAN EXPECT SEVERAL INCHES OF RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER RAINFALL REPORTS WOULD BE APPRECIATED.
In the hours before
Local storm report, Jul 18, 4:47 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
447 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM HEAVY RAIN KNOXVILLE 41.32N 93.10W
07/18/2010 U0.00 INCH MARION IA EMERGENCY MNGR
SOME AREAS OF KNOXVILLE ARE REPORTING STREET FLOODING.
&&
JHLocal storm report, Jul 18, 4:56 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM NON-TSTM WND GST RATHBUN 40.80N 92.89W
07/18/2010 E60 MPH APPANOOSE IA TRAINED SPOTTER
PEA TO SLIGHTLY LARGER HAIL.
&&
MS JUL 10Local storm report, Jul 18, 4:59 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
459 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 1 NNW JOHNSTON 41.71N 93.71W
07/18/2010 POLK IA NWS EMPLOYEE
BEAVER DRIVE CLOSED BY CAMP DODGE AS CREWS REMOVE FALLEN
TREE ACROSS ROAD. TIME ESTMIATED.
&&
JHLocal storm report, Jul 18, 5:01 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
501 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM TSTM WND GST RATHBUN 40.80N 92.89W
07/18/2010 E60 MPH APPANOOSE IA TRAINED SPOTTER
&&
MS JUL 10Local storm report, Jul 18, 5:14 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND GST MYSTIC 40.78N 92.94W
07/18/2010 E70 MPH APPANOOSE IA AMATEUR RADIO
60 TO 70 MPH WIND WITH PEA SIZED HAIL.
&&
SMALLLocal storm report, Jul 18, 5:52 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
552 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD KNOXVILLE 41.32N 93.10W
07/18/2010 MARION IA EMERGENCY MNGR
4 FEET OF WATER IN SOME CITY STREETS. CARS STALLED.
0550 AM FLASH FLOOD 6 SE MELCHER-DALLAS 41.18N 93.15W
07/18/2010 MARION IA EMERGENCY MNGR
WATER OVER 103RD AVENUE INTO COLUMBIA NEAR HIGHWAY 14.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 40 min |
| Jul 17, 10:54 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 51 min |
| Jul 17, 11:20 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 25 min |
| Jul 17, 11:46 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 44 min |
| Jul 18, 12:23 AM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 37 min |
| Jul 18, 12:31 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Kossuth, Pocahontas, Webster, Wright | 44 min |
| Jul 18, 12:36 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 24 min |
| Jul 18, 12:58 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac, Webster | 62 min |
| Jul 18, 1:10 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Humboldt, Story, Webster, Wright | 65 min |
| Jul 18, 1:39 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Webster | 51 min |
| Jul 18, 2:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 52 min |
| Jul 18, 2:17 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Marshall, Story | 58 min |
| Jul 18, 2:20 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Calhoun, Carroll, Greene, Guthrie, Sac | 43 min |
| Jul 18, 2:22 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 53 min |
| Jul 18, 2:35 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story | 40 min |
| Jul 18, 2:55 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Marion, Marshall, Polk, Story | 50 min |
| Jul 18, 3:00 AM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 4 hr |
| Jul 18, 3:00 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Madison, Marion, Monroe, Polk and 1 more | 45 min |
| Jul 18, 3:10 AM CDT | Tornado Warning | DMX | Jasper, Marion, Polk | 35 min |
| Jul 18, 3:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story, Tama | 46 min |
| Jul 18, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Union, Warren | 41 min |
| Jul 18, 3:24 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 51 min |
| Jul 18, 3:30 AM CDT | Tornado Warning | DMX | Marion, Warren | 30 min |
| Jul 18, 3:44 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Lucas, Madison, Mahaska, Marion, Marshall and 4 more | 61 min |
| Jul 18, 3:56 AM CDT | Flash Flood Warning | DMX | Dallas, Guthrie | 3 hr |
| Jul 18, 4:16 AM CDT | Tornado Warning | DMX | Appanoose, Lucas, Monroe | 29 min |
| Jul 18, 4:40 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 65 min |
| Jul 18, 4:51 AM CDT | Areal Flood Advisory | DMX | Jasper, Mahaska, Marion | 3 hr |
| Jul 18, 5:18 AM CDT | Areal Flood Advisory | DMX | Madison | 3 hr |
| Jul 18, 8:35 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| Jul 18, 8:35 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 32 hr |
| Jul 18, 12:45 PM CDT | River Flood Warning | DMX | Madison, Warren | 5 hr |
| Jul 18, 3:13 PM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jul 18, 3:13 PM CDT | River Flood Warning | DMX | Polk | 53 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.